# SDR OEJA202312050001

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N420FL
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 12,282 hours, 9,938 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 12/3/2023 AT APX 2230 N420FL ENCOUNTERED A FLAP ASYM LIGHT ON APPROACH INTO MSP, THE FLAPS WERE LOCKED OUT AND DID NOT EXTEND. AFTER CYCLING THE FLAPS AND MAKING A 2ND ATTEMPT AT EXTENSION WE REQUESTED A DELAY VECTOR TO TROUBLESHOOT. AFTER COMPLETING QRH PROCEDURES WE DETERMINED WE WOULD BE MAKING A FLAP 0 LANDING. INFORMING ATC OF THE SITUATION ARFF AWAITED OUR ARRIVAL DUE TO THE WE RUNWAY CONDITIONS AND THE HIGHER LANDING SPEED/ABNORMAL LANDING CONFIGURATION OF FLAPS 0. LANDING OCCURRED WITH OUT FURTHER INCIDENT, WE EXITED THE RUNWAY AND TAXIED TO THE FBO WITHOUT ANY ADDITIONAL SUPPORT.
